# SDR AALA201706289012

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 74,681 hours, 11,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AFT GALLEY LEFT JUMPSEAT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 33-14-00.  OPERATIONAL CHECKED GOOD.
